MAUDE Adverse Event Report: DJO LLC DONJOY; PLAYMAKER II, X-ROM, M, BLACK

DJO LLC DONJOY; PLAYMAKER II, X-ROM, M, BLACK
Model Number 11-0021-3
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the red button broke and will not lock out.The root cause of the complaint is damaged component based on other devices that have been evaluated.The devices lock button failed during manufacturer testing confirmed to be the same malfunction found in report number 9616086-2023-00007.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
It was reported that the red button broke and will not lock out.
 
Additional Manufacturer Narrative
It was reported that the red button broke and will not lock out.The device was returned to enovis for evaluation, product was used, defective hinge right side don't lock, issue reported by the customer has been confirmed.The root cause of the complaint is damaged component based on other devices that have been evaluated.The devices lock button failed during manufacturer testing confirmed to be the same malfunction found in report number 9616086-2023-00007.

Brand Name
DONJOY
Common Device Name
PLAYMAKER II, X-ROM, M, BLACK
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 submetropoli el florido
tijuana, mexico CA 22244
MX   22244
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key20219170
Report Number9616086-2024-00072
Device Sequence Number20695608
Product Code ITQ
UDI-Device Identifier00190446752035
UDI-Public00190446752035
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
C037495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11-0021-3
Device Lot NumberTJ75203240425
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date09/14/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown